Mathematical systems theory

, Volume 14, Issue 1, pp 189–191 | Cite as

A remark about a substitution property

  • Joffroy Beauquier


S. A. Greibach proved in “Chains of full AFL's” a useful property concerning the substitution of full semi-AFL's. We prove here that this property remains true when the families of languages under considerations are assumed only to be full trios, i.e., closure under union is not required.


Computational Mathematic Substitution Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. Berstel. (1979) Transductions and context free languages, Teubner Verlag (1979).Google Scholar
  2. 2.
    S. Ginsburg. Algebraic and automata-theoretic properties of formal languages. North Holland Publishing Company, (1975).Google Scholar
  3. 3.
    S. A. Greibach. Chains of full AFLs,Mathematical Systems Theory 4, 231–242 (1970).Google Scholar

Copyright information

© Springer-Verlag New York Inc 1981

Authors and Affiliations

  • Joffroy Beauquier
    • 1
  1. 1.Laboratoire Informatique Théorique et Programmation and Institut d'Informatique de L'Université de PicardieUniversité de Picardie, U.E.R. de MathématiquesAmiensFrance

Personalised recommendations